共 50 条
- [2] Second Order Expansions for the Moments of Minimum Point of an Unbalanced Two-sided Normal Random Walk [J]. Annals of the Institute of Statistical Mathematics, 1999, 51 : 187 - 200
- [3] A note on the two-sided regulated random walk [J]. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2004, 40 (01): : 43 - 52
- [4] Two-sided problem for the random walk with bounded maximal increment [J]. DISCRETE MATHEMATICS AND APPLICATIONS, 2021, 31 (02): : 79 - 89
- [5] The infinite two-sided loop-erased random walk [J]. ELECTRONIC JOURNAL OF PROBABILITY, 2020, 25 : 1 - 42
- [8] The minimum wage from a two-sided perspective [J]. ECONOMICS LETTERS, 2014, 124 (03) : 389 - 391
- [10] The Power of Two-Sided Recruitment in Two-Sided Markets [J]. PROCEEDINGS OF THE 56TH ANNUAL ACM SYMPOSIUM ON THEORY OF COMPUTING, STOC 2024, 2024, : 201 - 212